# SDR HNAA2016121900343

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 67,190 hours, 75,716 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED IN FLIGHT. CREW SHUT DOWN NR 2 BLEED AD PER CHECKLIST, THEN NR 1 BLEED HO CAUTION LIGHT CAME ON, WAS SHUT OFF. RETURNED TO FIELD......GROUND RAN AND OPERATED BLEED SYSTEM NUMEROUS TIMES. NO DEFECTS NOTED. INSPECTED HP BLEED VALVES AND CONNECTORS FOR OBVIOUS DEFECTS. NONE NOTED. OK FOR SERVICE.
